Pain whilst pooping on period after start... - Endometriosis UK

Endometriosis UK

54,650 members43,992 posts

Pain whilst pooping on period after starting contraceptive pill.

Elm98
Elm98

Whilst waiting for my lap my doctor suggested changing onto the pill (gedaral 30/150) to see if it would help irregular and painful bleeds and also it meant I could skip periods.

So far it’s been great I’ve had no bleeding in between periods or any pain outside of the period...only problem is that after 2 months when I come to have the period the pain is a lot worse than just my standard period (which I didn’t think was possible) but also I really struggle to poop because I get this almost dragging feeling low down in my vagina and pain in my back when it comes to even attempting to poop.

Anyone else get this feeling during their period whether on the pill or not and any ideas why it’s only started after starting combined pill.

1 Reply

I also get pains when pooping it's because your bowel is closely linked to your vagina so when your pooing your bearing down which creates a heaviness in ypur bum and also your uterus area.

You may also like...